# SDR TRAX200700810

- Difficulty date: June 7, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 12,682 hours, 10,411 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MSG WITH FLAPS AT 20 DEG.  TOWER DECLARED EMERGENCY.  EMERGENCY EQUIPMENT AS A PRECAUTION.
